# SDR ASAA2013040894398

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,678 hours, 7,630 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Intermittent
- Location: Fuel Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CROSSFEED VALVE LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT WITHOUT SELECTING THE OPEN POSITION.  WHEN THE LIGHT IS ILLUMINATED, IT IS IN THE BRIGHT MODE. LIGHT CYCLES FROM BRIGHT TO OFF THROUGHOUT THE FLIGHT.  ACFT GROUNDED.  INBOUND CREW REPORTS FUEL BURN NORMAL.  VALVE OPERATION NORMAL IAW AMM 28-22-21.  INSPECTED VALVE & CONNECTOR.  ALL CHECKS GOOD. VISUALLY CONFIRMED VALVE OPERATION.  OK FOR SVC.
